# SDR DL72W981920

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 588 TPA LTR CHECK B-2, .25 INCH CRACK AT LIGHTENING HOLE 8AFT OF LT AIRSTAIR UPSTOP   PAD.  ROUT OUT AND TREAT PER MM 53-11-0.
